# SDR SWAA2023061959882

- Difficulty date: June 13, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 12,553 hours, 5,457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 INBOARD HALF OF THRUST REVERSER HAS A CRACK AT 7 OCLOCK POSITION ON THE INSIDE OF THE THRUST REVERSER.<[01] REPAIRED PER EA 23-154-01895;[02] ADDED FAILURE TYPE AND DIMENSIONS.
